Skip to main content Accessibility help
×
Home
  • Print publication year: 2018
  • Online publication date: February 2018

11 - The Bader–Shalom normal subgroup theorem

[1] M.M., Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509–544.
[2] H., Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. Math. 77 (1963), no. 2, 335–386
[3] A., Furman, Random walks on groups and random transformations, Handbook of dynamical systems, vol. 1A, pp. 931–1014. Amsterdam: North-Holland, 2002.
[4] U., Bader and Y., Shalom, Factor and normal subgroup theorems for lattices in products of groups, Invent. Math. 163 (2006), no. 2, 415–454.
[5] V., Kaimanovich and A., Vershik, Random walks on discrete groups: boundary and entropy, Ann. Probab. 11 (1983), 457–490.
[6] G., Margulis, Discrete subgroups of semisimple Lie groups, Berlin, Springer, 1991.
[7] S., Mazur, Une remarque sur lhomomorphie des champs fonctionnels, Studia Math. 1 (1929), 83–85.
[8] J., Rosenblatt, Ergodic and mixing random walks on locally compact groups, Math. Ann. 257 (1981), 31–42.
[9] Y., Shalom, Rigidity of commensurators and irreducible lattices, Invent. Math. 141 (2000), no. 1, 1–54.
[10] R.J., Zimmer, Ergodic theory and semisimple groups, Monogr. Math. vol. 81, Basel: Birkhäuser, 1984.